# SDR SIMA201129104

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 17,583 hours, 14,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A1
- Part serial: 113278
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND EMERGENCY LIGHT POWER SUPPLY NR 1 NOT WORKING PROPERLY, HAS MULTIPLE EMERGENCY LIGHTS OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY AND NR 1 EMERGENCY BATTERY.  ALL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
